# SDR HEEA072894

- Difficulty date: April 30, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6300 · Main Rotor Drive System
- Part: Retainer
- Part number: 214040844109
- Part serial: FD1276
- Condition: Corroded
- Location: M/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON SPRAGS. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
